Mastroianni operators revisited


The present paper focuses on a class of linear positive operators introduced by G. Mastroianni. An integral extension in Kantorovich sense is defined and approximation properties of these two sequences are established in different normed spaces.


Octavian Agratini
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Biancamaria Della Vechia
Universita di Roma “La Sapienza”, Italy


Mastroianni operator; Shisha-Mond pointwise estimate; second modulus of smoothness

Paper coordinates

O. Agratini, B Della Vecchia, Mastroianni operators revisited, Facta Universitatis, Nis, Series: Mathematics and Informatics, 19 (2004), 53-63.


About this paper


Facta Universitatis, Nis, Series: Mathematics and Informatics

Publisher Name
Print ISSN
Online ISSN

google scholar link

1. O. Agratini: On approximation properties of Balazs-Szabados operators and their Kantorovich extension. Korean J. Comput. & Appl. Math., 9 (2002), No. 2, 361–372.

2. F. Altomare and M. Campiti: Korovkin-Type Approximation Theory and its Applications. de Gruyter Studies in Mathematics, vol. 17, Walter de Gruyter, Berlin, 1994.

3. V.A. Baskakov: An example of a sequence of linear positive operators in the space of continuous functions. Dokl. Akad. Nauk. SSSR 113 (1957), 249–251.

4. C. Bennett, and R. Sharpley: Interpolation of Operators. Pure and Applied Mathematics, Vol. 129, Academic Press Inc., 1988.

5. B. Della Vecchia: On the preservation of Lipschitz constants for some linear operators. Boll. Un. Mat. Ital. (7) , 3-B (1989), 125–136.

6. Z. Ditzian and V. Totik: Moduli of Smoothness. Springer Series in Computational Mathematics, Vol. 9, Springer-Verlag, New York Inc., 1987.

7. H.G. Lehnhoff: On a modified Sz´asz-Mirakyan operators. J. Approx. Theory 42 (1984), 278–282.

8. G. Mastroianni: Su un operatore lineare e positivo. Rend. Acc. Sc. Fis. Mat., Napoli (4) 46 (1979), 161–176.

9. G. Mastroianni: Su una classe di operatori lineari e positivi. Rend. Acc. Sc. Fis. Mat., Napoli (4) 48 (1980), 217–235.

10. G. Mastroianni: Una generalizzatione dell’ operatore di Mirakyan. Rend. Acc. Sc. Fis. Mat., Napoli (4) 48 (1980), 237–252.

11. O. Shisha and B. Mond: The degree of convergence of linear positive operators. Proc. Nat. Acad. Sci. USA 60 (1968), 1196–1200


Related Posts